# SDR SWIA201126791

- Difficulty date: July 13, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 25,109 hours, 21,222 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SUSPECT HAIL DAMAGE TO FUSELAGE AND FLIGHT CONTROLS. (FLT 6194)  REPAIR AILERON SKIN PER REO.
